# SDR NACA2024052900002

- Difficulty date: May 29, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39875055
- Part serial: 4723
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 4,659 hours, 1,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH AIR CONDITION TCV MALFUNCTION. REMOVED AND REPLACED PACK TCV IAW AMM 21-54-12
